Search the Community
Showing results for tags 'Reaction'.
Found 2 results
jones123 posted a topic in Introductions and updatesHi all, I want to share my experience with SSRI's and hope that anyone can relate to my story and can give me some advice. Back in 2015 I started having panic attacks after a few stressfull months. As they did not stop naturally, the doctor perscribed Cipralexa (Escitalopram). However, a few days after taking 10 mg/day of them, my panic attacks got worse and ultimately lasted 24/7. I got depersonalisation, heat upwellings, red rashes and was hyperventilating chronically. Deep inside I knew this was not normal, but the doctor told me that the first weeks on a new SSRI can be tough, but that it all will settle down eventually. Only, it didn't. After 2 weeks on the drug, it was so bad I had to be taken into a psychiatric department of the hospital. There they decided to stop Cipralexa and try Zoloft. However, my reactions to that were even worse, with insomnia, constant stressed feeling, diziness, brain zaps and some kind of uncontrollable muscle spasms. Sometimes it even felt like I was having some kind of seizure. When I showed the rash, which had shown up again with Zoloft, to the doctor and explained my symptoms, they took me off all SSRI's, and in a rage, I quit the hospital myself. Ever since I feel like I'm recovering. There hasn't been a day since 2015 that I felt healthy. I have depression, anxiety, hyperventilation episodes, chronic headaches, ticks of the muscles of the neck/head, and rapid heart beat. Now, I'm on 100 mg/day Amitryptiline (Elavil) and 5mg/day Bisoprolol. Luckily, I do not have the adverse reaction to Elavil and it helps me somewhat to cope and get through the day. Now I am wondering: what has happened? Did I have an allergic reaction? Is this even possible for SSRI's and what test can I order to proof this? Was the doctor wrong to not stop the medication immediately? Did anyone else have these kind of reactions and did they ever recover? What is different between modern SSRI and tricyclic ones for which I do not have these reactions? I hope someone can clarify these issues. Thanks in advance for answering!
Please help, 2 weeks ago I was prescribed 50mg sertraline for intrusive thoughts, but was not depressed. I took my first one and about 6 hours later I had a very bad reaction I had a fever my blood pressure was high, I had diarrhea and my mind was cray I knew instantly that I had poisoned myself, it wasn't until a week later I read up on serotonin syndrome and realized I experienced all the side effects and still suffer some of them to this day, here are my symptoms I have and have got worse short term Memory loss, agitation, irritability, muscle twitching, shivering, restlessness, sweating(up my neck and scalp mostly), hallucinations derealization/depersonalization, feel disoriented at times, muscle spasms which are painful at times, tingling/prickling sensations in my hands feet chest arms and legs, pressure at the back of my head. I don't get it I was a happy outgoing person until the doctor insisted the tablet would take away intrusive thoughts, not only do I still get them but get even worse! hallucinations! I don't want this Have I got the effects from serotonin syndrome or is this permanent nerve and brain damage? please help I am quite worried and no one wants to listen to me